# SDR R61A20100094

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 6,607 hours, 5,150 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A WING A/I LEAK IN FLIGHT, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL, AND LANDED WITHOUT INCIDENT.  MTX WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT, AND FOUND THE LT NR 4 SLAT HARNESS AT FAULT, REPLACED IT PER EMB AMM AND AIRCRAFT WAS RETURNED TO SERVICE.
